# SDR USAA950592

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 965
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND .25 INCH CRACK STATION 965 LONGERON 13L AT TOP HI-LOCK.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 2.  (M)
